Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new proof of a theorem on quasitriangular operators


Author: Glenn R. Luecke
Journal: Proc. Amer. Math. Soc. 36 (1972), 535-536
MSC: Primary 47B99
DOI: https://doi.org/10.1090/S0002-9939-1972-0306972-0
MathSciNet review: 0306972
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: P. R. Halmos has given a proof of the equivalence of two definitions for quasitriangular operators. A short, elementary proof of this fact is given here.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B99

Retrieve articles in all journals with MSC: 47B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0306972-0
Keywords: Operators, Hilbert space, quasitriangular operators
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society